MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREFIX NOVUS LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5076-35
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the patients parent that right atrial (ra) lead exhibited dislodgement and "was turned off".The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSUREFIX NOVUS LEAD MRI SURESCAN
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9909780
Report Number2649622-2020-06771
Device Sequence Number2319856
Product Code DTB
UDI-Device Identifier00643169633735
UDI-Public00643169633735
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/30/2021
Device Model Number5076-35
Device Catalogue Number5076-35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADSR01 IPG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 MO